# SDR COEA2018082409807

- Difficulty date: June 28, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53671217316
- Condition: Corroded
- Location: Frames 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT CREASE BEAM WEB BETWEEN FRAMES 40 - 41. REPLACED WITH NEW PART.
